# SDR AALA201603159014

- Difficulty date: March 10, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 51,427 hours, 21,802 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B3782
- Condition: Defective
- Location: Cockpit
- Part time: 39,824 hours, 20,021 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CREW REPORTED A SMOKE SMELL AROUND THE CAPTAINS PFD.  FOUND THE NR 2 PROBE HEAT COMPUTER WARM TO THE TOUCH & WOULD NOT TEST.  REPLACED THE NR 2 PROBE HEAT COMPUTER IAW JC 26L00021001.
